15 Nov 2011

HELP! My Medication Wants To Kill Me


 PROPAIN PLUS TABLETS

I get severe headaches, migraines. So bad that I need to take something for it cause if I don’t I have visions of my brain cracking open and my brain spilling out. So to avoid this I take a not so powerful narcotic… which I run the risk of becoming addicted to I take half the prescribed dosage.

This medication is a combination of a narcotic (hydrocodone) and a non-narcotic (acetaminophen) used to relieve moderate to severe pain. Hydrocodone works by binding to opioid receptors in the brain and spinal cord, and acetaminophen decreases the formation of prostaglandins, therefore relieving pain. This medication may also be used to suppress a cough.

I bet you didn’t know that I knew such big words huh, I don’t. They make no sense to me, but they sound nice and ominous hey?

I digress.

I was pleased as punch to have discovered Propain, till I read the list of side effects.

·         it may cause serious (possibly fatal) liver disease
·         Nausea,
·          vomiting,
·         constipation,
·          lightheadedness, dizziness, drowsiness,
·         vision changes, wait is that a rainbow
·         or mental/mood changes may occur
·         rash, itching, swelling
·          Insomnia, this I have, my mother has nicknamed me the neighbourhood Batman, when the sun goes down my ears perk up and I hear all things. Sleep is not my friend.
·         right at the bottom in fine print, they listed * cue sinister music* severe headaches







This medication that is meant to stop a head explosion is going to kill me. I think it’s time I started using Chinese medicine, because that list has turned me into a hypochondriac. I have been getting dizzy of late but I suspect the reason for that are the cartwheels I do so much.


And my liver hurts, but because I am not sure which side it is on a different side hurts everyday. Not forgetting the 'flash' migraines I get every other day. Never mind that they are ice pick headaches that I get every month just before my periods.



I should quit the drug altogether though because pretty soon I wont be able to stop! eek, addict alert!
My precious Propain, ooooooo my precious!





4 comments:

  1. SHINGIE RICHARD GARANDE15 November 2011 at 13:46

    U SHOULD QUITE THIS DRUG WITH IMMEDIATE EFFECT. TAKING HALF THE STIPULATED DOSAGE CAN BE WILY AS THA CAN ACCUMMUTE TO AN EXTENT THAT IT CAN BE TATAMOUNT A FULL DOSAGE THROUGH ADDICTION VISA VIS TO THE PERSON WHO HAS ABSTAINED FROM IT.THERE IS ONLY ONE DRUG THAT I RECOMMEND U.THE DRUG IS CALLED"LOVE"(YOUR FIANCE)

    ReplyDelete
  2. you make me sound like I should become a hippie, rainbows and sunshine will not cure me. but there is a little Chinese man who lives down the street, he has so many green packages of herbs that I suspect somewhere in that compost heap lies the cure.

    ReplyDelete
  3. Yeah, the meds will cure whatever is ailing you now, just to give you other issues you weren't having beforehand. BOOO. No more cartwheels.

    ReplyDelete
  4. now I understand why some people totally refrain from taking drugs.

    ReplyDelete